# SDR RAIA00805016

- Difficulty date: May 14, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 18,531 hours, 16,378 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7950 - IAD - LANDING GEAR AIR GROUND FAILURE MESSAGE AFTER GEAR RETRACTION.  MAINTENANCE SERVICED THE MLG STRUTS AND PERFORMED AN OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM.  OPS CHECKED GOOD.
